12,000

We have over 12,000 students, from over 100 countries, within one of the safest campuses in the UK

93%

93% of Lancaster students go into work or further study within six months of graduating

Home > Research > Publications & Outputs > Quantum cluster algebra structures on quantum G...
View graph of relations

« Back

Quantum cluster algebra structures on quantum Grassmannians and their quantum Schubert cells: the finite-type cases

Research output: Contribution to journalJournal article

Published

Journal publication date2011
JournalInternational Mathematics Research Notices
Journal number10
Volume2011
Number of pages33
Pages2230-2262
Original languageEnglish

Bibliographic note

This is a pre-copy-editing, author-produced PDF of an article accepted for publication in International Mathematics Research Notices following peer review. The definitive publisher-authenticated version Grabowski et al. Quantum cluster algebra structures on quantum Grassmannians and their quantum Schubert cells International Mathematics Research Notices 2011 10 2230-2262 is available online at: http://imrn.oxfordjournals.org/content/2011/10/2230.abstract?ijkey=dS5XhLDbig024wE&keytype=ref